Alert archive / California / Winter Storm Warnings in 2012

Winter Storm Warning 6, NWS Hanford, CA

March 30, 2012

NWS Hanford, CA issued this winter storm warning at Mar 30, 2012, 1:25 PM PDT. It took effect at Mar 31, 2012, 2:00 PM PDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2012, 1:25 PM PDT (20:25 UTC)
In effect from
Mar 31, 2012, 2:00 PM PDT
Expired
Apr 1, 2012, 3:50 AM PDT
In force
14 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

120 
WWUS46 KHNX 302025
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
125 PM PDT FRI MAR 30 2012

...A WINTER-LIKE STORM WILL IMPACT TRAVEL IN THE MOUNTAINS THIS
WEEKEND...

CAZ096-310430-
/O.NEW.KHNX.WS.W.0006.120331T2100Z-120401T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
125 PM PDT FRI MAR 30 2012

...WINTER STORM WARNING IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT
SUNDAY ABOVE 7000 FEET...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER STORM
WARNING ABOVE 7000 FEET FOR HEAVY SNOW AND STRONG WINDS... WHICH
IS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY FOR THE SOUTHERN
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON.


* SNOW ACCUMULATIONS: 7 TO 12 INCHES ABOVE 7000 FEET WITH LOCAL
  AMOUNTS OF UP TO 19 INCHES. 

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 2 PM SATURDAY AND 2 AM
  SUNDAY.

* LOCATIONS INCLUDE: HUNTINGTON LAKE...CHINA PEAK...TUOLUMNE MEADOWS.

 
* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING CONDITIONS
   AND POSSIBLE ROAD CLOSURES. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

CAZ095-310430-
/O.NEW.KHNX.WW.Y.0009.120401T0600Z-120401T1800Z/
KERN COUNTY MOUNTAINS-
125 PM PDT FRI MAR 30 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM SATURDAY TO 11 AM
PDT SUNDAY ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 5000 FEET FOR SNOW AND BLOWING SNOW...
WHICH IS IN EFFECT FROM 11 PM SATURDAY TO 11 AM PDT SUNDAY FOR
THE KERN COUNTY MOUNTAINS.

* SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 5000 FEET WITH 1 TO 2
  INCHES POSSIBLE DOWN TO PASS LEVEL.

* LOCATIONS INCLUDE: FRAZIER PARK...BEAR VALLEY SPRINGS...ALTA
  SIERRA.

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE PASSES. 

* IMPACTS: SNOW COVERED ROADS AND WINTER-LIKE DRIVING CONDITIONS.
  SLICK TRAVEL IS POSSIBLE ALONG INTERSTATE 5 THROUGH TEJON PASS
  AND HIGHWAY 58 THROUGH TEHACHAPI PASS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

CAZ097-310430-
/O.NEW.KHNX.WW.Y.0009.120331T2100Z-120401T1200Z/
TULARE COUNTY MOUNTAINS-
125 PM PDT FRI MAR 30 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 AM
PDT SUNDAY ABOVE 7000 FEET...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WINTER
WEATHER ADVISORY ABOVE 7000 FEET FOR SNOW AND BLOWING SNOW...
WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY FOR THE
TULARE COUNTY MOUNTAINS.


* SNOW ACCUMULATIONS: 4 TO 8 INCHES WITH 2 TO 4 INCHES POSSIBLE
  DOWN TO THE 4000-FOOT LEVEL. 
  
* TIMING: THE HEAVIEST SNOWFALL IS EXPECTED BETWEEN 5 PM SATURDAY
  AND 5 AM SUNDAY.  

* LOCATIONS INCLUDE: LODGEPOLE...GIANT FOREST...QUAKING ASPEN...
  PONDEROSA.

* IMPACTS: WINTER-LIKE DRIVING CONDITIONS...BLOWING SNOW...TRAVEL
  DELAYS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
5 follow-up statements
051 
WWUS46 KHNX 310422
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
922 PM PDT FRI MAR 30 2012


CAZ096-311200-
/O.CON.KHNX.WS.W.0006.120331T2100Z-120401T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
922 PM PDT FRI MAR 30 2012

...WINTER STORM WARNING REMAINS IN EFFECT FROM 2 PM SATURDAY TO
5 AM PDT SUNDAY ABOVE 7000 FEET...

A WINTER STORM WARNING ABOVE 7000 FEET REMAINS IN EFFECT FROM
2 PM SATURDAY TO 5 AM PDT SUNDAY FOR THE SOUTHERN SIERRA NEVADA
FROM YOSEMITE TO KINGS CANYON. 

* SNOW ACCUMULATIONS: 7 TO 12 INCHES ABOVE 7000 FEET WITH LOCAL 
  AMOUNTS OF UP TO 19 INCHES.

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 2 PM SATURDAY 
  AND 2 AM SUNDAY. 

* LOCATIONS INCLUDE: HUNTINGTON LAKE...CHINA PEAK...TUOLUMNE MEADOWS.

* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING
  CONDITIONS AND POSSIBLE ROAD CLOSURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

CAZ095-311200-
/O.CON.KHNX.WW.Y.0009.120401T0600Z-120401T1800Z/
KERN COUNTY MOUNTAINS-
922 PM PDT FRI MAR 30 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY
TO 11 AM PDT SUNDAY ABOVE 5000 FEET...

A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT FROM
11 PM SATURDAY TO 11 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS.

* SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 5000 FEET WITH 1 TO 2 
  INCHES POSSIBLE DOWN TO PASS LEVEL.

* LOCATIONS INCLUDE: FRAZIER PARK...BEAR VALLEY SPRINGS...ALTA
  SIERRA.

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE
  PASSES.

* IMPACTS: SNOW COVERED ROADS AND WINTER-LIKE DRIVING 
  CONDITIONS.SLICK TRAVEL IS POSSIBLE ALONG INTERSTATE 5 
  THROUGH TEJON PASS AND HIGHWAY 58 THROUGH TEHACHAPI PASS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

CAZ097-311200-
/O.CON.KHNX.WW.Y.0009.120331T2100Z-120401T1200Z/
TULARE COUNTY MOUNTAINS-
922 PM PDT FRI MAR 30 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY
TO 5 AM PDT SUNDAY ABOVE 7000 FEET...

A WINTER WEATHER ADVISORY ABOVE 7000 FEET REMAINS IN EFFECT FROM
2 PM SATURDAY TO 5 AM PDT SUNDAY FOR THE TULARE COUNTY MOUNTAINS.

* SNOW ACCUMULATIONS: 4 TO 8 INCHES WITH 2 TO 4 INCHES POSSIBLE 
  DOWN TO THE 4000-FOOT LEVEL.

* TIMING: THE HEAVIEST SNOWFALL IS EXPECTED BETWEEN 5 PM 
  SATURDAY AND 5 AM SUNDAY. 

* LOCATIONS INCLUDE: LODGEPOLE...GIANT FOREST...QUAKING ASPEN...
  PONDEROSA.

* IMPACTS: WINTER-LIKE DRIVING CONDITIONS...BLOWING SNOW...
  TRAVELDELAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

BEAN

WEATHER.GOV/HANFORD
006 
WWUS46 KHNX 311150
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
450 AM PDT SAT MAR 31 2012

CAZ096-312000-
/O.CON.KHNX.WS.W.0006.120331T2100Z-120401T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
450 AM PDT SAT MAR 31 2012

...WINTER STORM WARNING REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM PDT SUNDAY ABOVE 7000 FEET...

A WINTER STORM WARNING ABOVE 7000 FEET REMAINS IN EFFECT FROM
2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY FOR THE SOUTHERN SIERRA
NEVADA FROM YOSEMITE TO KINGS CANYON. 

* SNOW ACCUMULATIONS: 6 TO 10 INCHES ABOVE 7000 FEET WITH LOCAL
  AMOUNTS OF UP TO 16 INCHES.

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 2 PM SATURDAY 
  AND 2 AM SUNDAY.

* LOCATIONS INCLUDE: HUNTINGTON LAKE...CHINA PEAK...TUOLUMNE
  MEADOWS.

* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER-LIKE DRIVING 
  CONDITIONS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

CAZ095-312000-
/O.CON.KHNX.WW.Y.0009.120401T0600Z-120401T1800Z/
KERN COUNTY MOUNTAINS-
450 AM PDT SAT MAR 31 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 11 AM PDT SUNDAY ABOVE 5000 FEET...

A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT FROM
11 PM THIS EVENING TO 11 AM PDT SUNDAY FOR THE KERN COUNTY
MOUNTAINS. 

* SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 5000 FEET WITH 1 TO 2
  INCHES POSSIBLE DOWN TO PASS LEVEL.

* LOCATIONS INCLUDE: FRAZIER PARK...BEAR VALLEY SPRINGS...ALTA 
  SIERRA.

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE 
  PASSES.

* IMPACTS: SNOW COVERED ROADS AND WINTER-LIKE DRIVING 
  CONDITIONS.SLICK TRAVEL IS POSSIBLE ALONG INTERSTATE 5 
  THROUGH TEJON PASS AND HIGHWAY 58 THROUGH TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

CAZ097-312000-
/O.CON.KHNX.WW.Y.0009.120331T2100Z-120401T1200Z/
TULARE COUNTY MOUNTAINS-
450 AM PDT SAT MAR 31 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM PDT SUNDAY ABOVE 7000 FEET...

A WINTER WEATHER ADVISORY ABOVE 7000 FEET REMAINS IN EFFECT FROM
2 PM THIS AFTERNOON TO 5 AM PDT SUNDAY FOR THE TULARE COUNTY
MOUNTAINS. 

* SNOW ACCUMULATIONS: 4 TO 8 INCHES WITH 2 TO 4 INCHES POSSIBLE 
  DOWN TO THE 4000-FOOT LEVEL.

* TIMING: THE HEAVIEST SNOWFALL IS EXPECTED BETWEEN 5 PM 
  SATURDAY AND 5 AM SUNDAY.

* LOCATIONS INCLUDE: LODGEPOLE...GIANT FOREST...QUAKING ASPEN...
   PONDEROSA. 

* IMPACTS: WINTER-LIKE DRIVING CONDITIONS...BLOWING SNOW... 
  TRAVELDELAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

MOLINA

WEATHER.GOV/HANFORD
274 
WWUS46 KHNX 311917
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1217 PM PDT SAT MAR 31 2012

CAZ096-010330-
/O.CON.KHNX.WS.W.0006.120331T2100Z-120401T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
1217 PM PDT SAT MAR 31 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY
ABOVE 7000 FEET...

A WINTER STORM WARNING ABOVE 7000 FEET REMAINS IN EFFECT UNTIL
5 AM PDT SUNDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO
KINGS CANYON. 

* SNOW ACCUMULATIONS: 6 TO 10 INCHES ABOVE 7000 FEET WITH LOCAL 
  AMOUNTS OF UP TO 16 INCHES.

* TIMING: THE HEAVIEST SNOW IS EXPECTED BETWEEN 2 PM THIS
  AFTERNOON AND 2 AM SUNDAY.

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS...HUNTINGTON LAKE...WHITE
  WOLF...HIGH SIERRA...CHINA PEAK.

* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER LIKE DRIVING
  CONDITIONS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

CAZ095-010330-
/O.CON.KHNX.WW.Y.0009.120401T0600Z-120401T1800Z/
KERN COUNTY MOUNTAINS-
1217 PM PDT SAT MAR 31 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 11 PM THIS
EVENING TO 11 AM PDT SUNDAY ABOVE 5000 FEET...

A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT FROM
11 PM THIS EVENING TO 11 AM PDT SUNDAY FOR THE KERN COUNTY
MOUNTAINS. 

* SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 5000 FEET WITH 1 TO 2 
  INCHES POSSIBLE DOWN TO PASS LEVEL.

* LOCATIONS INCLUDE: FRAZIER PARK...PINE MOUNTAIN CLUB...BEAR
  VALLEY SPRINGS...ALTA SIERRA.

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE 
  PASSES.

* IMPACTS: SNOW COVERED ROADS AND WINTER LIKE DRIVING
  CONDITIONS.SLICK TRAVEL IS POSSIBLE ALONG INTERSTATE 5 THROUGH
  TEJON PASS AND HIGHWAY 58 THROUGH TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

CAZ097-010330-
/O.CON.KHNX.WW.Y.0009.120331T2100Z-120401T1200Z/
TULARE COUNTY MOUNTAINS-
1217 PM PDT SAT MAR 31 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SUNDAY ABOVE 7000 FEET...

A WINTER WEATHER ADVISORY ABOVE 7000 FEET REMAINS IN EFFECT UNTIL
5 AM PDT SUNDAY FOR THE TULARE COUNTY MOUNTAINS. 

* SNOW ACCUMULATIONS: 4 TO 8 INCHES WITH 2 TO 4 INCHES POSSIBLE
  DOWN TO THE 4000 FOOT LEVEL.

* TIMING: THE HEAVIEST SNOWFALL IS EXPECTED BETWEEN 5 PM THIS
  AFTERNOON AND 5 AM SUNDAY.

* LOCATIONS INCLUDE: QUAKING ASPEN...PONDEROSA...LODGEPOLE...GRANT
  GROVE.

* IMPACTS: WINTER LIKE DRIVING CONDITIONS...BLOWING SNOW...
  TRAVEL DELAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

SANGER

WEATHER.GOV/HANFORD
325 
WWUS46 KHNX 010324
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
824 PM PDT SAT MAR 31 2012

CAZ096-011200-
/O.CON.KHNX.WS.W.0006.000000T0000Z-120401T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
824 PM PDT SAT MAR 31 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY
ABOVE 7000 FEET...

A WINTER STORM WARNING ABOVE 7000 FEET REMAINS IN EFFECT UNTIL
5 AM PDT SUNDAY FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO
KINGS CANYON. 

* SNOW ACCUMULATIONS: 3 TO 6 INCHES ABOVE 4000 FEET. TOTAL SNOW
  ACCUMULATION OF 12 INCHES.

* TIMING: THE BULK OF THE HEAVY SNOW HAS OCCURRED. ANOTHER LINE OF
  HEAVY SNOW WILL PUSH THROUGH OVER THE NEXT FEW HOURS.

* LOCATIONS INCLUDE: YOSEMITE NATIONAL PARK...TUOLUMNE MEADOWS

* IMPACTS: BLOWING AND DRIFTING SNOW...WINTER LIKE DRIVING 
  CONDITIONS AND POSSIBLE ROAD CLOSURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE
EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL
MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

CAZ095-011415-
/O.CON.KHNX.WW.Y.0009.120401T0600Z-120401T1800Z/
KERN COUNTY MOUNTAINS-
824 PM PDT SAT MAR 31 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY ABOVE 5000 FEET...

A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT UNTIL
11 AM PDT SUNDAY FOR THE KERN COUNTY MOUNTAINS. 

* SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 5000 FEET WITH 1 TO 2 
  INCHES POSSIBLE DOWN TO PASS LEVEL.

* LOCATIONS INCLUDE: 

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE 
  PASSES.

* IMPACTS: SNOW COVERED ROADS AND WINTER LIKE DRIVING 
  CONDITIONS.SLICK TRAVEL IS POSSIBLE ALONG INTERSTATE 5 
  THROUGH TEJON PASS AND HIGHWAY 58 THROUGH TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

CAZ097-011200-
/O.CON.KHNX.WW.Y.0009.000000T0000Z-120401T1200Z/
TULARE COUNTY MOUNTAINS-
824 PM PDT SAT MAR 31 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT
SUNDAY ABOVE 7000 FEET...

A WINTER WEATHER ADVISORY ABOVE 7000 FEET REMAINS IN EFFECT UNTIL
5 AM PDT SUNDAY FOR THE TULARE COUNTY MOUNTAINS. 

* SNOW ACCUMULATIONS: 4 TO 8 INCHES WITH 2 TO 4 INCHES POSSIBLE 
  DOWN TO THE 4000 FOOT LEVEL.

* TIMING: THE HEAVIEST SNOWFALL IS OCCURING NOW AND THERE WILL BE
  A BREAK BEFORE ANOTHER LINE OF HEAVY SNWO MOVES IN AFTER
  MIDNIGHT.

* LOCATIONS INCLUDE: LODGEPOLE

* IMPACTS: WINTER LIKE DRIVING CONDITIONS...BLOWING SNOW... 
  TRAVEL DELAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

BARLOW

WEATHER.GOV/HANFORD
898 
WWUS46 KHNX 011050
WSWHNX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
350 AM PDT SUN APR 1 2012

CAZ096-011200-
/O.CAN.KHNX.WS.W.0006.000000T0000Z-120401T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
350 AM PDT SUN APR 1 2012

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WINTER
STORM WARNING FOR THE SOUTHERN SIERRA NEVADA FROM YOSEMITE TO
KINGS CANYON. 

THE WINTER STORM HAS FINALLY MOVED EAST OF THE DISTRICT THIS
MORNING WITH ONLY LINGERING SHOWERS CONTINUING THROUGH MID-
MORNING. THEREFORE...WILL CANCEL THE WINTER STORM WARNING.

$$

CAZ097-011200-
/O.CAN.KHNX.WW.Y.0009.000000T0000Z-120401T1200Z/
TULARE COUNTY MOUNTAINS-
350 AM PDT SUN APR 1 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WINTER
WEATHER ADVISORY FOR THE TULARE COUNTY MOUNTAINS. 

THE WINTER STORM HAS FINALLY MOVED EAST OF THE DISTRICT THIS
MORNING WITH ONLY LINGERING SHOWERS CONTINUING THROUGH MID-
MORNING. THEREFORE...WILL CANCEL THE WINTER STORM WARNING.

$$

CAZ095-011800-
/O.CON.KHNX.WW.Y.0009.000000T0000Z-120401T1800Z/
KERN COUNTY MOUNTAINS-
350 AM PDT SUN APR 1 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING ABOVE 5000 FEET...

A WINTER WEATHER ADVISORY ABOVE 5000 FEET REMAINS IN EFFECT UNTIL
11 AM PDT THIS MORNING FOR THE KERN COUNTY MOUNTAINS. 

* SNOW ACCUMULATIONS: 2 TO 4 INCHES ABOVE 5000 FEET WITH 1 TO 2 
  INCHES POSSIBLE DOWN TO PASS LEVEL.

* LOCATIONS INCLUDE: 

* WINDS: WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH THROUGH THE 
  PASSES.

* IMPACTS: SNOW COVERED ROADS AND WINTER LIKE DRIVING 
  CONDITIONS. SLICK TRAVEL IS POSSIBLE ALONG INTERSTATE 5 
  THROUGH TEJON PASS AND HIGHWAY 58 THROUGH TEHACHAPI PASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

MOLINA

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this winter storm warning went out at Mar 30, 11:05 AM PDT, 2 hours 20 minutes earlier.

Area forecast discussion, Mar 30, 11:05 AM PDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1105 AM PDT FRI MAR 30 2012

.SYNOPSIS...
DRY CONDITIONS AND SLIGHTLY ABOVE AVERAGE TEMPERATURES ARE EXPECTED
TODAY. ANOTHER LOW PRESSURE SYSTEM WILL MOVE OVER THE AREA
SATURDAY...BRINGING VALLEY RAIN AND MOUNTAIN SNOW. CLOUDS WITH A
SLIGHT CHANCE OF SHOWERS COULD LINGER OVER THE AREA THROUGH SUNDAY
ESPECIALLY OVER THE SOUTH VALLEY AND TEHACHAPI AND SIERRA FOOTHILLS.

&&

.DISCUSSION...ALTHOUGH THE TIMING MIGHT NOT BE APPROPRIATE FOR THOSE
WITH OUTDOOR PLANS OR TRAVEL PLANS...ANOTHER COLD PACIFIC STORM IS
INDEED ON THE WAY AND ITS IMPACTS WILL BE FELT THROUGHOUT THE CENTRAL
CA INTERIOR THIS WEEKEND. TODAY...HOWEVER...WILL BE A MAGNIFICENT
SPRING DAY EQUIPPED WITH PLENTY OF SUNSHINE AND MILD AFTERNOON TEMPS.
ALREADY...TEMPS ARE SEVERAL DEGREES HIGHER COMPARED TO 24 HRS AGO
OVER THE MOUNTAINS AND GENERALLY UP TO A FEW DEGREES HIGHER
ELSEWHERE.

ESSENTIALLY...A WEAK UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER
SOUTHERN CA WILL COMBINE WITH A DRY WESTERLY FLOW ALOFT TO BRING US
A FAIRLY WARM DAY TODAY AND A MILDER THAN NORMAL NIGHT TONIGHT WITH
NOTHING MORE THAN OCCASIONAL HIGH CLOUDS.

THE STORM ITSELF IS CURRENTLY SITUATED SEVERAL HUNDRED MILES OFF THE
PAC NW COAST AND IS CUTTING UNDERNEATH THE PARENT LOW CENTERED OVER
THE GULF OF ALASKA THIS MORNING. A PLUME OF FAIRLY HIGH PRECIPITABLE
H2O EXTENDS WELL EAST OF THIS STORM ON WATER VAPOR IMAGERY AND IS
CURRENTLY AIMED AT OREGON AND EXTREME NORTHERN CA. IT APPEARS THAT
SOME OF THIS MOISTURE WILL GET TAPPED INTO THE STORM AS IT APPROACHES
THE NORTHERN CA COAST DURING THE NEXT 24 HOURS. THE COLD FRONT
TRAILING FROM THIS SYSTEM SHOULD ARRIVE IN THE NORTHWESTERN PORTION
OF OUR CWA BY MIDDAY TOMORROW THEN MOVE SOUTHWARD ACROSS THE
REMAINDER OF THE CWA SATURDAY AFTERNOON BUT NOT MAKE INROADS INTO
KERN COUNTY UNTIL EARLY TOMORROW EVENING.  UNLIKE THE LAST SYSTEM...
WILL BE SUPPORTED BY A STRONG 300 MB JET (120+ KTS) WHICH WILL HELP
GENERATE HEAVY PRECIP AND OROGRAPHIC LIFT IN THE SOUTHERN SIERRA
NORTH OF KINGS CANYON TOMORROW AFTERNOON AND NIGHT. THE PRESENCE OF
THIS JET WILL ALSO SUPPORT BRISK WINDS IN THE SJ VLY...PARTICULARLY
IN MERCED COUNTY AND ALONG THE WEST SIDE FROM MIDDAY TOMORROW THROUGH
TOMORROW EVENING. STRONG WINDS WILL ALSO BUFFET THE SIERRA CREST
AS WELL AS THE KERN COUNTY MOUNTAINS AND DESERT AND WILL LIKELY
PERSIST THROUGH SUNDAY...DURING WHICH TIME THE STORM WILL BE EXITING
INTO THE GREAT BASIN.

THE CNRFC...IN ADDITION TO THE MODELS...HAS NOW RAISED THE QPF WITH
THIS SYSTEM...PARTICULARLY FROM FRESNO COUNTY NORTH. PRECIP TOTALS
WOULD WARRANT WINTER STORM WARNING CRITERIA IN THE SIERRA FROM YNP
TO KINGS CANYON AND WINTER WEATHER ADVISORY CRITERIA IN THE SIERRA
SOUTHWARD TO THE KERN COUNTY LINE. IN KERN COUNTY...IT WAS FELT THAT
THE PRIMARY IMPACT OF THIS STORM WILL BE THE WIND. HENCE...A WIND
ADVISORY WILL LIKELY BE LAUNCHED FOR THE KERN COUNTY MOUNTAINS AND
DESERT FOR TOMORROW AFTERNOON AND TOMORROW NIGHT. WINDS BEHIND THIS
STORM WILL ALSO BE PRETTY GUSTY IN THESE AREAS SUNDAY...EVEN ALONG
THE WEST SIDE OF THE SJ VLY. SO WOULD NOT BE SURPRISED IF ADVISORY
LEVEL SPEEDS CONTINUE IN THE KERN COUNTY DESERT INTO SUNDAY EVENING.
OTHERWISE...SUNDAY WILL BE UNSEASONABLY COOL WITH RESIDUAL SHOWERS
OVER THE MOUNTAINS AND STUBBORN LOW STRATUS LINGERING THROUGH AT
LEAST THE LATE AFTERNOON HOURS IN THE SIERRA FOOTHILLS...THE SOUTH
END OF THE SJ VLY AND THE NORTH FACING SLOPES OF THE TEHACHAPI MTNS.
ALTHOUGH SNOW SHOWERS COULD FALL DOWN TO PASS LEVEL IN THE KERN CO
MOUNTAINS BY LATE SATURDAY NIGHT AND SUNDAY MORNING...IT WAS FELT
THAT PRECIP AMTS WILL BE TOO LOW TO SERIOUSLY IMPACT TRAVEL THROUGH
THE GRAPEVINE AT THIS TIME. THIS MAY NEED TO BE REASSESSED AS NEWER
MODEL RUNS COME IN.

A PRONOUNCED WARMING TREND WILL TAKE PLACE EARLY NEXT WEEK AS AN
UPPER LEVEL RIDGE BUILDS OVER CA. IT IS POSSIBLE THAT MAX TEMPS
BOUNCE BACK TO TODAY'S LEVELS BY TUESDAY. THE MODELS FORECAST A
RELATIVELY MOISTURE STARVED COLD FRONT TO MOVE SOUTHWARD ACROSS THE
CENTRAL CA INTERIOR LATE WEDNESDAY OR WEDNESDAY NIGHT WHICH COULD
REJUVENATE GUSTY WINDS ON THE WEST SIDE...ALONG THE SIERRA CREST...
AND BELOW THE MOUNTAIN PASSES OF KERN COUNTY FROM WEDNESDAY AFTN
THROUGH THURSDAY. OTHERWISE...THURSDAY WILL BECOME SIGNIFICANTLY
COOLER AGAIN WITH SLIGHTLY COOLER THAN NORMAL TEMPS FINISHING OUT
THE END OF THE WORK WEEK NEXT FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 208 AM PDT FRI MAR 30 2012/

DISCUSSION...
COLD FRONT TO OUR NORTH AND WEAK SFC RIDGE OVER US GAVE US MOSTLY
SUNNY SKIES AND TEMPS SLIGHTLY ABOVE NORMAL YESTERDAY AND WE ARE
EXPECTING THE SAME FOR TODAY. THE FRONT WILL GRADUALLY DRIFT SOUTH
INTO THE CENTRAL CA INTERIOR ON SATURDAY AS A VERY IMPRESSIVE
UPPER LEVEL SYSTEM MOVES OUT OF THE CEN PAC AND SLAMS INTO NRN CA
ON SAT. BUFKIT TIME SERIES INDICATED THAT ONSET OF PRECIP WOULD
BEGIN AROUND MIDDAY NEAR MCE AND SLOWLY DRIFT SOUTH DURING THE
DAY. QPF VALUES REMAIN LIGHT WITH THE SYSTEM AS THE BEST UVM AND
DYNAMICS REMAIN NORTH OF THE FA.

THE FRONT WILL QUICKLY MOVE THROUGH ON SATURDAY EVENING AND WILL
PROVIDE SHOWERS ACROSS THE SIERRA SATURDAY NIGHT. QPF AMOUNTS ARE
MARGINAL FOR AN ADVISORY AND WILL HOLD OFF FOR NOW. SPECIAL WEATHER
STATEMENT WILL COVER THINGS FOR NOW. THE SYSTEM WILL BE CLEAR OF
THE REGION BY SUNDAY AND ZONAL FLOW ONCE AGAIN SETS UP OVER THE
REGION SUNDAY THROUGH TUESDAY WITH SEASONAL TEMPS AND PC SKIES.

ANOTHER TROUGH OF LOW PRESSURE WILL DIG OVER THE REGION WED AND
DEEPENS THROUGH FRIDAY WITH COOLER TEMPS AND UNSETTLED
WEATHER...ESP OVER THE SIERRA. ECMWF IS FASTER THAN THE GFS AND IS
NOT AS INTENSE AS THE GFS...WITH LOWER QPF VALUES BY NEXT WEEKEND.

&&

.AVIATION...
CIGS LOWERING TO 2000-4000 FT AGL IN THE SIERRA NEVADA FROM FRESNO
COUNTY NORTH TO YOSEMITE PARK BETWEEN 00Z-12Z SAT. STRONG GUSTY
WINDS DEVELOPING IN THE CENTRAL SAN JOAQUIN VALLEY ESPECIALLY THE
WEST SIDE WITH GUST TO 30KT POSSIBLE NEAR KMCE AFTER 15Z. OTHERWISE
VFR CONDITIONS ACROSS THE CENTRAL CALIFORNIA INTERIOR THRU 18Z SAT.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...DURFEE
PREVIOUS DISCUSSION...JDB
AVN/FW...MV
SYNOPSIS...PJ

WEATHER.GOV/HANFORD

In the hours before

Special weather statement, Mar 30, 11:00 AM PDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1100 AM PDT FRI MAR 30 2012

CAZ089>099-302200-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1100 AM PDT FRI MAR 30 2012

...A WINTER-LIKE STORM WILL AFFECT THE CENTRAL CALIFORNIA INTERIOR
THIS WEEKEND...

A COLD PACIFIC STORM WILL IMPACT THE CENTRAL CALIFORNIA INTERIOR
THIS WEEKEND...BEGINNING MIDDAY SATURDAY. THE STORM WILL LIKELY
BRING HEAVY SNOW AND STRONG WINDS TO THE HIGHER ELEVATIONS OF THE
SIERRA SATURDAY AFTERNOON AND SATURDAY NIGHT. SNOWFALL TOTALS OF
8 INCHES OR MORE ARE POSSIBLE ABOVE 7000 FEET WITH LIGHTER SNOW
ACCUMULATIONS DOWN TO 4000 FEET BY SUNDAY MORNING...PRIMARILY NORTH
OF KINGS CANYON.

IN THE KERN COUNTY MOUNTAINS...SNOW ACCUMULATIONS OF UP TO 4 INCHES
ARE POSSIBLE ABOVE 6000 FEET BY SUNDAY MORNING. WHILE THE BULK OF
THE PRECIPITATION WILL FALL AS RAIN AT PASS LEVEL...THE RAIN COULD
END AS A FEW SNOW SHOWERS DOWN TO ABOUT 4000 FEET BY SATURDAY NIGHT.
ADDITIONALLY...BRISK WINDS ARE LIKELY THROUGH AND BELOW THE MOUNTAIN
PASSES THIS WEEKEND. WESTERLY WINDS OF 25 TO 35 MPH ARE LIKELY IN
THIS REGION FROM SATURDAY AFTERNOON INTO SUNDAY MORNING WITH GUSTS
TO 55 MPH POSSIBLE RIGHT BELOW THE PASSES.

IN THE SAN JOAQUIN VALLEY...SOUTHERLY WINDS MAY GUST TO 35 MPH OR
HIGHER IN MERCED COUNTY AND ALONG THE WEST SIDE DURING THE MIDDAY
AND AFTERNOON HOURS SATURDAY. PROJECTED RAIN AMOUNTS FROM THIS
STORM WILL RANGE FROM JUST A FEW HUNDREDTHS OF AN INCH ALONG THE
WEST SIDE AND SOUTH END TO AS MUCH AS A QUARTER OF AN INCH FROM
FRESNO COUNTY NORTH.

IN THE SIERRA FOOTHILLS...RAINFALL AMOUNTS OF A QUARTER OF AN INCH
TO THREE QUARTERS OF AN INCH ARE LIKELY BY THE TIME PRECIPITATION
DWINDLES TO A FEW SHOWERS SUNDAY MORNING.

PERSONS WITH TRAVEL PLANS THIS WEEKEND SHOULD BE PREPARED FOR
WINTER-LIKE DRIVING CONDITIONS IN THE SIERRA AND OVER THE HIGHER
ELEVATIONS OF KERN COUNTY WITH RAIN SLICKED HIGHWAYS IN THE LOWER
ELEVATIONS.  STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE FOR UPDATES ON THIS POTENTIALLY HAZARDOUS STORM.

DURFEE

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 1:25 PM PDTWinter Weather AdvisoryHNX53 hr
Mar 30, 2:25 PM PDTWind AdvisoryHNX44 hr

Nearby

Winter Storm Warnings in California, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.